MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX MEDFLATOR INFLATION SYRINGE SYSTEMS; SYRINGE, BALLOON INFLATION

SMITHS MEDICAL ASD, INC. MEDEX MEDFLATOR INFLATION SYRINGE SYSTEMS; SYRINGE, BALLOON INFLATION
Model Number MX390
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(6), as a result of warning letter (b)(4).No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.No problems or issues were identified during this device history record review.
 
Event or Problem Description
It was reported that the pressure indication is wrong.The real pressure of the pressure pump cannot be predicted.No patient injury was reported.

Brand Name
MEDEX MEDFLATOR INFLATION SYRINGE SYSTEMS
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16841277
Report Number3012307300-2023-04776
Device Sequence Number6889119
Product Code MAV
UDI-Device Identifier10351688507884
UDI-Public10351688507884
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K940896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2022
Device Model NumberMX390
Device Catalogue NumberMX390
Device Lot Number3812782
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date04/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown